# SDR SIMA201015201

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 20,285 hours, 17,997 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082430
- Part serial: 01084867
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3309 DURING TAKEOFF THE CREW REPORTED, RECEIVED AN UNCOMMANDED YAW DAMPER ENGAGEMENT AND A YAW DAMPER FAIL MESSAGE ON EICAS.  THE TAKEOFF WAS ABORTED.  AFTER THE AIRCRAFT CLEARED THE RUNWAY THE YAW DAMPER DISENGAGED AND "YAW DAMPER FAIL" MESSAGE ON EICAS RE-APPEARED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE INTEGRATED COMPUTER-600 NR 1 AMM 31-42-01 THE OPERATIONAL TEST WERE GOOD IAW AMM 22-11-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
